DOI 10.1592/phco.22.9.789.34074
Levofloxacin-induced toxic epidermal necrolysis in an elderly patient.
Аннотация
Stevens-Johnson syndrome and toxic epidermal necrolysis (TEN) are mild-to-life-threatening adverse reactions that have been described after exposure to fluoroquinolones. No published reports, however, exist of exfoliative disease after treatment with levofloxacin. A 78-year-old woman with many medical problems, including chronic obstructive pulmonary disease, was treated with parenteral levofloxacin for community-acquired pneumonia. She was discharged with oral levofloxacin to complete an additional 3 days of treatment as an outpatient. Two days after completing this regimen, the patient developed a rash with blistering. The rash progressed to TEN in 7 days, and she was transferred to a burn treatment center. She was treated with fluid resuscitation, wound dressing, and antibiotics. Her condition improved, and she was discharged after 22 days. To our knowledge, this case is the first published report of levofloxacin-induced TEN.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.